# SDR CA040413008

- Difficulty date: April 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 44,730 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4043912902
- Part serial: 88060603
- Condition: Smoke
- Location: Cockpit
- Part time: 49,995 hours, 15,938 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING TAXIING TO THE GATE, AIRCRAFT EXPERIENCED SMOKE IN THE FLIGHT DECK CAUSED BY NR 2 FMS CDU.  NR 2 CDU WAS CONFIRMED FAULTY AFTER MAINTENANCE INVESTIGATION AND THE AIRCRAFT WAS DISPATCHED UNDER MEL.  CDU WAS REPLACED ON RETURN FLIGHT AND ROUTED TO VENDOR FOR INVESTIGATION. TSSV: 1861 HRS.
